×

zbMATH — the first resource for mathematics

A lattice-point problem. II. (English) Zbl 0161.04902

Keywords:
number theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. Erdélyi, Asymptotic expansions, Dover Publications, Inc., New York, 1956. · Zbl 0070.29002
[2] Walter Littman, Fourier transforms of surface-carried measures and differentiability of surface averages, Bull. Amer. Math. Soc. 69 (1963), 766 – 770. · Zbl 0143.34701
[3] Burton Randol, A lattice-point problem, Trans. Amer. Math. Soc. 121 (1966), 257 – 268. · Zbl 0135.10601
[4] J. G. van der Corput, Over roosterpunten in het platte vlak, Noordhoff, Groningen, 1919. · JFM 47.0158.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.